Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 398, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2011, 11:11 PM CDT for 4 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 49 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2011, 11:11 PM CDT (04:11 UTC)
- Expired
- Jun 26, 2011, 12:00 AM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bond County, IL, Clinton County, IL, Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 82 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:24 PM CDT | HAIL 1 | Hazelwood, MO | EST 50 MPH WINDS |
| Jun 25, 11:30 PM CDT | TSTM WND DMG | Jennings, MO | LARGE BRANCH KNOCKED OUT OF TREE ONTO POWER LINES AND THEN A HOUSE...NEAR THE INTERSECTION OF JENNINGS STATION AND HOARD ROAD |
| Jun 25, 11:33 PM CDT | HAIL 0.25 | Florissant, MO | AT INTERSECTION OF INTERSTATE 270 AND FLORRISANT ROAD. |
| Jun 25, 11:45 PM CDT | TSTM WND DMG | Keyesport, IL | LARGE LIMBS AND TREES DOWN ONTO POWER LINES |
| Jun 25, 11:56 PM CDT | TSTM WND DMG | Aviston, IL | LARGE LIMB BLOWN ONTO POWER LINES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 7:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
841
WUUS53 KLSX 260411
SVRLSX
ILC005-027-119-163-MOC183-189-510-260500-
/O.NEW.KLSX.SV.W.0398.110626T0411Z-110626T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1111 PM CDT SAT JUN 25 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
EAST CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL MIDNIGHT CDT
* AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM RENO TO HARTFORD TO
BRIDGETON...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPANISH LAKE...HAZELWOOD...BRIDGETON...MARYLAND HEIGHTS...
EDWARDSVILLE...DELLWOOD...BELLEFONTAINE NEIGHBORS...FERGUSON...
RIVERVIEW...BERKELEY...KINLOCH...ST. ANN...GLEN CARBON...WOODSON
TERRACE...COOL VALLEY...JENNINGS...PONTOON BEACH...ST. JOHN...
BEL-RIDGE AND CREVE COEUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3849 8980 3849 9023 3852 9026 3850 9027
3884 9067 3888 9018 3903 8945 3881 8925
3874 8925 3874 8919 3868 8914 3866 8914
TIME...MOT...LOC 0411Z 323DEG 22KT 3896 8953 3881 9011
3880 9044
WIND...HAIL 60MPH 1.00IN
$$
GLASS3 follow-up statements
752
WWUS53 KLSX 260427
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 PM CDT SAT JUN 25 2011
ILC005-027-119-163-MOC183-189-510-260500-
/O.CON.KLSX.SV.W.0398.000000T0000Z-110626T0500Z/
MADISON IL-ST. CLAIR IL-BOND IL-CLINTON IL-ST. CHARLES MO-
ST. LOUIS MO-ST. LOUIS CITY MO-
1127 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EASTERN ST. LOUIS...EAST CENTRAL ST. CHARLES...NORTHERN
CLINTON...BOND...NORTHERN ST. CLAIR AND MADISON COUNTIES UNTIL
MIDNIGHT CDT...
AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GREENVILLE TO MARYVILLE TO
FRONTENAC...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
RICHMOND HEIGHTS...COLLINSVILLE...ST. LOUIS...BRENTWOOD...WARSON
WOODS...MAPLEWOOD...HIGHLAND...WASHINGTON PARK...WEBSTER GROVES...
SHREWSBURY...CASEYVILLE...EAST ST. LOUIS...FAIRVIEW HEIGHTS...
CENTREVILLE...CAHOKIA...O'FALLON...LEMAY...LEBANON...DUPO AND
SWANSEA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3849 8980 3849 9023 3852 9026 3850 9027
3884 9067 3888 9018 3903 8945 3881 8925
3874 8925 3874 8919 3868 8914 3866 8914
TIME...MOT...LOC 0427Z 323DEG 22KT 3886 8935 3870 8993
3862 9042
WIND...HAIL 60MPH 1.00IN
$$
GLASS588
WWUS53 KLSX 260443
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1143 PM CDT SAT JUN 25 2011
MOC183-260453-
/O.CAN.KLSX.SV.W.0398.000000T0000Z-110626T0500Z/
ST. CHARLES MO-
1143 PM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ST. CHARLES
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3849 8980 3849 9023 3852 9026 3850 9027
3871 9052 3880 9011 3891 8935 3881 8925
3874 8925 3874 8919 3868 8914 3866 8914
TIME...MOT...LOC 0443Z 323DEG 22KT 3875 8926 3863 8986
3853 9029
$$
ILC005-027-119-163-MOC189-510-260500-
/O.CON.KLSX.SV.W.0398.000000T0000Z-110626T0500Z/
MADISON IL-ST. CLAIR IL-BOND IL-CLINTON IL-ST. LOUIS MO-
ST. LOUIS CITY MO-
1143 PM CDT SAT JUN 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...EASTERN ST. LOUIS...NORTHERN CLINTON...SOUTHERN BOND...
NORTHERN ST. CLAIR AND SOUTHERN MADISON COUNTIES UNTIL MIDNIGHT
CDT...
AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TAMALCO TO LEBANON TO LEMAY...
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
O'FALLON...DUPO...LEBANON...SWANSEA...SHILOH...BELLEVILLE...SCOTT
AFB...BREESE...CARLYLE...NEW BADEN...MASCOUTAH...ST. ROSE...
TRENTON...BOULDER...AVISTON...BECKEMEYER...ALBERS...STOLLETOWN AND
SUMMERFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3849 8980 3849 9023 3852 9026 3850 9027
3871 9052 3880 9011 3891 8935 3881 8925
3874 8925 3874 8919 3868 8914 3866 8914
TIME...MOT...LOC 0443Z 323DEG 22KT 3875 8926 3863 8986
3853 9029
WIND...HAIL 60MPH 1.00IN
$$
GLASS895
WWUS53 KLSX 260458
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 PM CDT SAT JUN 25 2011
ILC005-027-119-163-MOC189-510-260508-
/O.EXP.KLSX.SV.W.0398.000000T0000Z-110626T0500Z/
MADISON IL-ST. CLAIR IL-BOND IL-CLINTON IL-ST. LOUIS MO-
ST. LOUIS CITY MO-
1158 PM CDT SAT JUN 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY...EASTERN ST.
LOUIS...NORTHERN CLINTON...SOUTHERN BOND...NORTHERN ST. CLAIR AND
SOUTHERN MADISON COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER INTENSE LIGHTNING...GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM.
LAT...LON 3849 8980 3849 9023 3852 9026 3850 9027
3871 9052 3880 9011 3891 8935 3881 8925
3874 8925 3874 8919 3868 8914 3866 8914
TIME...MOT...LOC 0458Z 323DEG 22KT 3868 8919 3856 8979
3846 9022
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 7:08 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jun 25, 7:08 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 708 PM CDT SAT JUN 25 2011 .DISCUSSION... /410 PM CDT SAT JUN 25 2011/ MAIN FORECAST CONCERNS DEAL WITH POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL THROUGH EARLY MORNING. FIRST ROUND OF STORMS HAVE DECREASED IN INTENSITY AND MOVED OUT OF THE AREA WHILE THERE IS SOME RECENT DEVELOPMENT SOUTHWEST OF QUINCY IN AN AREA OF WEAK ELEVATED MOISTURE CONVERGENCE. HAVE GONE AHEAD AND CAN CELLED THE SEVERE THUNDERSTORM WATCH AS IT APPEARS THAT REDEVELOPMENT WITHIN THIS AREA IS NOT LIKELY IN THE NEXT 1-2 HOURS. DO THINK THERE WILL BE REDEVELOPMENT. THIS EVENING OVER WESTERN MO AS WEAK ASCENT CAUSED BY SHORTWAVE TROUGH CURRENTLY OVER OK/KS MOVES INTO MO. THIS WILL BE COINCIDENT WITH INCREASING LOW LEVEL CONVERGENCE OVER WESTERN MO ALONG THE WARM FRONT. WITH AN INCREASING LOW LEVEL JET. THIS DEVELOPMENT WILL BE ABLE TO TAP INTO THE 2000-4000 J/KG MUCAPES AS IT RIDGE EASTWARD ALONG THE FRONT WITH DEEP LAYER SHEAR OF 40-50KTS. THESE STORMS WILL ALSO HAVE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ACROSS THE CENTRAL AND SOUTHERN PARTS OF THE CWA. THIS MCS WILL LIKELY ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL RATES AS IT MOVES ACROSS THE CWA THIS EVENING INTO THE EARLY MORNING HOURS. THOUGH THINK THAT MCS WILL BE FAIRLY PROGRESSIVE AND FFG IS MARGINALLY HIGH...SO WILL JUST GO WITH THE MENTION OF LOCALLY HEAVY RAINFALL BUT NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME. MCS SHOULD MOVE OFF TO THE EAST BY EARLY MORNING SUNDAY THOUGH THERE WILL CONTINUE TO BE A RISK OF STORM REDEVELOPMENT ON SUNDAY ALONG LINGERING FRONT/OUTFLOW BOUNDARY. THE FRONT WILL MOVE NORTH OF THE AREA ON SUNDAY NIGHT...BUT COLD FRONT SWEEPING THROUGH THE AREA ON MONDAY WILL KEEP RISK OF THUNDERSTORMS. RISK OF SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY GIVEN STRONG INSTABILITY AND DECENT DEEP LAYER SHEAR. BRITT && .AVIATION... /641 PM CDT SAT JUN 25 2011/ MAIN CONCERN WITH THIS SET OF TAFS CONTINUES TO BE TIMING AND LOCATION OF CONVECTION. STORMS HAVE BEEN SLOWER TO DEVELOP THAN PREVIOUSLY THOUGHT HOWEVER CONDITIONS ARE STILL FAVORABLE FOR A ROUND OF STORMS EARLY THIS EVENING. ANOTHER ROUND OF STORMS IS POSSIBLE OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH A WARM FRONT ACROSS SWRN MO. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON BUT CONFIDENCE IS TOO LOW ATTM FOR MORE THAN A CB GROUP. SELY WINDS TURN SLY THEN SWLY AFTER THE WARM FRONT LIFTS NORTH OF THE TAF SITES. SPECIFICS FOR KSTL...CONDITIONS ARE FAVORABLE FOR A ROUND OF STORMS TO DEVELOP EARLY THIS EVENING ALTHOUGH DEVELOPMENT HAS BEEN SLOWER THAN EXPECTED. ADDITIONAL THUNDERSTORMS MAY DEVELOP OVERNIGHT AS THE LOW LEVEL JET INCREASES AND INTERACTS WITH THE WARM FRONT. THERE IS ANOTHER CHANCE OF STORMS TOMORROW AFTERNOON AS THE WARM FRONT LIFTS THROUGH MISSOURI. SELY WINDS WILL VEER SLY THEN SWLY AS THE WARM FRONT LIFTS NORTH OF KSTL. IT IS ALSO POSSIBLE THAT A MVFR STRATUS DECK MAY DEVELOP OVERNIGHT AS THE WARM FRONT LIFTS NEWD HOWEVER LOW CONFIDENCE PRECLUDES MENTION IN THE TAF ATTM. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 25, 5:02 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 PM CDT SAT JUN 25 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 502 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY NIGHT. MULTIPLE THUNDERSTORM COMPLEXES EXPECTED TO MOVE ACROSS THE AREA SUNDAY THROUGH MONDAY MORNING...AND THEN WITH A COLD FRONT MONDAY AFTERNOON AND NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS TIME. THE CHANCE FOR THUNDERSTORMS RETURNS ON TUESDAY NIGHT AND WEDNESDAY AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. GLASS
In the hours before
Local storm report, Jun 25, 10:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 4 NNW CADET 38.04N 90.72W
06/25/2011 E1.00 INCH WASHINGTON MO TRAINED SPOTTER
&&
MILLERLocal storm report, Jun 25, 10:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM HAIL TROY 38.98N 90.98W
06/25/2011 E0.25 INCH LINCOLN MO TRAINED SPOTTER
AT CUIVRE RIVER STATE PARK.
&&
GOSSELINLocal storm report, Jun 25, 10:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HEAVY RAIN WINFIELD 39.00N 90.74W
06/25/2011 U0.00 INCH LINCOLN MO AMATEUR RADIO
WATER 4 INCHES DEEP ACROSS A ROAD
&&
KANOFSKYLocal storm report, Jun 25, 11:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1101 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL OWENSVILLE 38.35N 91.50W
06/25/2011 E0.50 INCH GASCONADE MO TRAINED SPOTTER
&&
MILLERLocal storm report, Jun 25, 11:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL ALTON 38.90N 90.15W
06/25/2011 E0.88 INCH MADISON IL TRAINED SPOTTER
&&
MILLERLocal storm report, Jun 25, 11:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM FUNNEL CLOUD 5 W LEADWOOD 37.86N 90.68W
06/25/2011 WASHINGTON MO TRAINED SPOTTER
COUPLE REPORTS OF FUNNEL CLOUDS NEAR BONNE TERRE
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:13 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 20 min |
| Jun 25, 7:36 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Jersey, Macoupin, Madison | 39 min |
| Jun 25, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Macoupin | 38 min |
| Jun 25, 8:12 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 48 min |
| Jun 25, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison | 47 min |
| Jun 25, 8:33 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 6 hr |
| Jun 25, 8:41 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 49 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 44 min |
| Jun 25, 8:53 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 52 min |
| Jun 25, 8:58 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 47 min |
| Jun 25, 9:36 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 6 hr |
| Jun 25, 9:42 PM CDT | Areal Flood Advisory | LSX | Clinton, Marion, Washington | 6 hr |
| Jun 25, 10:01 PM CDT | River Flood Warning | LSX | Fayette | 4 days |
| Jun 25, 10:11 PM CDT | River Flood Warning | LSX | Brown | 7 days |
| Jun 25, 11:45 PM CDT | Areal Flood Advisory | LSX | Monroe, Randolph, Saint Clair | 6 hr |
| Jun 26, 12:21 AM CDT | Flash Flood Warning | LSX | Bond, Calhoun, Clinton, Fayette, Jersey, Madison and 5 more | 6 hr |
| Jun 26, 2:11 AM CDT | Flash Flood Warning | LSX | Monroe, Randolph | 4 hr |
| Jun 26, 2:22 AM CDT | Areal Flood Warning | LSX | Brown | 4 hr |
| Jun 26, 2:33 AM CDT | Severe Thunderstorm Warning | LSX | Randolph | 42 min |
| Jun 26, 2:43 PM CDT | Flash Flood Watch | LSX | Adams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more | 31 hr |
| Jun 26, 3:11 PM CDT | River Flood Warning | LSX | Pike | 6 days |
| Jun 25, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 49 min |
| Jun 25, 7:45 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 45 min |
| Jun 25, 8:03 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Francois, Washington | 42 min |
| Jun 25, 8:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 51 min |
| Jun 25, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 48 min |
| Jun 25, 8:52 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 38 min |
| Jun 25, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 23 min |
| Jun 25, 10:01 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Jun 25, 10:47 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 43 min |
| Jun 25, 11:00 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 45 min |
| Jun 25, 11:08 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Washington | 22 min |
| Jun 25, 11:35 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois | 40 min |
| Jun 25, 11:42 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jun 26, 12:06 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 39 min |
| Jun 26, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 33 min |
| Jun 26, 12:43 AM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Jun 26, 1:43 AM CDT | River Flood Warning | LSX | Saint Charles | 13 hr |
| Jun 26, 6:29 AM CDT | Areal Flood Warning | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 12 hr |
| Jun 26, 2:25 PM CDT | River Flood Warning | LSX | Lincoln | 7 days |
| Jun 26, 2:25 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 26, 4:12 PM CDT | Flash Flood Warning | LSX | Jefferson, Saint Francois | 6 hr |
| Jun 26, 4:15 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 30 min |
| Jun 26, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 29 min |
| Jun 26, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Francois, Washington | 38 min |
| Jun 26, 4:54 PM CDT | Flash Flood Warning | LSX | Washington | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.